# SDR 2001UALA01993

- Difficulty date: September 6, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 11,868 hours, 1,517 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 7945243
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP LIGHT INOP AT RT CLOSET ON BOTTOM FWD OF LAV 102. LOOSE CONNECTOR BEHIND SEAT.  SECURED CONNECTOR.
